MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION

ABBOTT MEDICAL VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701374
Medical Device Problem Codes Material Frayed (1262); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
When the cable was plugged in, a visible spark was noted.The cable was frayed.

Brand Name
VIEWFLEX¿ CATHETER INTERFACE MODULE VIEWMATE¿ ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24906423
Report Number2184149-2026-00111
Device Sequence Number21107780
Product Code DRJ
UDI-Device Identifier05415067013743
UDI-Public(01)05415067013743(10)10307691
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH701374
Device Catalogue NumberH701374
Device Lot Number10307691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown